# SDR DXTA2024122701687

- Difficulty date: December 25, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N512QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0045
- Aircraft time: 8,025 hours, 5,450 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: S25655
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING THE FIRST STEP OF THE POWER ON CHECKLIST, EMERGENCY LIGHTS DO NOT ILLUMINATE WITH THE SWITCH PLACED IN "ARM" (NO DC POWER ON). LIGHTS DO WORK IN THE "ON" POSITION. WE PERFORMED THE "EMERGENCY LIGHTS FAIL PREFLIGHT TEST" CHECKLIST VIA MAINTANENCE'S INSTRUCTIONS AND RECHECKED THE LIGHTS TWICE AFTER TWO 30 MINUTE CHARGING PERIODS FOR A TOTAL OF 60 MINUTES. AFTER BOTH CHARGING PERIODS THE LIGHTS STILL FAILED TO ILLUMINATE IN THE "ARM" POSITION. CORRECTIVE ACTION: REPLACED FUSE. OPS CHECK GOOD. IAW CEÂ·680A AMM 33-50-00
